Genericity of caustics by reflexion

J.W. Bruce, P.J. Giblin, C.G. Gibson

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationProceedings of symposia in pure mathematics
EditorsP. Orlik
PublisherAmerican Mathmatical Society
Pages179-193
Volume40
ISBN (Print)978-0821814505
Publication statusPublished - 1983

Cite this

Bruce, J. W., Giblin, P. J., & Gibson, C. G. (1983). Genericity of caustics by reflexion. In P. Orlik (Ed.), Proceedings of symposia in pure mathematics (Vol. 40, pp. 179-193). American Mathmatical Society.
Bruce, J.W. ; Giblin, P.J. ; Gibson, C.G. / Genericity of caustics by reflexion. Proceedings of symposia in pure mathematics. editor / P. Orlik. Vol. 40 American Mathmatical Society, 1983. pp. 179-193
@inbook{060aa909b4624c6eb86c1df606869a02,
title = "Genericity of caustics by reflexion",
author = "J.W. Bruce and P.J. Giblin and C.G. Gibson",
year = "1983",
language = "English",
isbn = "978-0821814505",
volume = "40",
pages = "179--193",
editor = "P. Orlik",
booktitle = "Proceedings of symposia in pure mathematics",
publisher = "American Mathmatical Society",

}

Bruce, JW, Giblin, PJ & Gibson, CG 1983, Genericity of caustics by reflexion. in P Orlik (ed.), Proceedings of symposia in pure mathematics. vol. 40, American Mathmatical Society, pp. 179-193.

Genericity of caustics by reflexion. / Bruce, J.W.; Giblin, P.J.; Gibson, C.G.

Proceedings of symposia in pure mathematics. ed. / P. Orlik. Vol. 40 American Mathmatical Society, 1983. p. 179-193.

Research output: Chapter in Book/Report/Conference proceedingChapter

TY - CHAP

T1 - Genericity of caustics by reflexion

AU - Bruce, J.W.

AU - Giblin, P.J.

AU - Gibson, C.G.

PY - 1983

Y1 - 1983

M3 - Chapter

SN - 978-0821814505

VL - 40

SP - 179

EP - 193

BT - Proceedings of symposia in pure mathematics

A2 - Orlik, P.

PB - American Mathmatical Society

ER -

Bruce JW, Giblin PJ, Gibson CG. Genericity of caustics by reflexion. In Orlik P, editor, Proceedings of symposia in pure mathematics. Vol. 40. American Mathmatical Society. 1983. p. 179-193